MathSciNet Relay Station
MathSciNet bibliographic data
MR749652 (85i:35073) 35K20 (47H12)
Beltramo, Alex; Hess, Peter On the principal eigenvalue of a periodic-parabolic operator. Comm. Partial Differential Equations 9 (1984), no. 9, 919–941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement